MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
-complaint allegation is not confirmed.-one unpackaged abs-10060 serial number (b)(6) was returned for investigation.-functional testing results: 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The device reported outputs of 34 ml platelet-poor plasma (ppp), 21 ml rbc, and 3 ml prp.The prp volume within the syringe was recorded as 3 ml.Aliquots of the wb and prp were analyzed for cbcs with the heska hematology analyzer (table 1).Please note that the prp had expected cellular foldx concentrations.-the complaint describes that the system in question, sn (b)(6), that an abs-10060 angel prp centrifuge would not spin properly or wouldn't spin at all.This error could not be replicated.-visual evaluation noted no issues with the device.Manufacturing date: 16-apr-2021 -no problem found.-see attached testing investigation memo.-refer to investigation photos.-the complaint allegation is not confirmed.
 
Event or Problem Description
On 05/27/2025, a facility representative reported via (b)(4) that an abs-10060 angel prp centrifuge would not spin properly or wouldn't spin at all.A case was involved, with no adverse effects for the patient.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22284871
Report Number1220246-2025-02524
Device Sequence Number21051769
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)210416(10)13129837
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number13129837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Distributor Facility Aware Date05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown